# SDR UALA2010081703013

- Difficulty date: August 17, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 64,249 hours, 19,749 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN-SEAT EMERGENCY LIGHT AT SEAT 23ABC INOP.  RELAMPED, BUT NO HELP.  FOUND PIN PUSHED BACK AND RESEATED PIN.  OP CHECKED GOOD.
